I have been on the depo shot for going on 4 years now, I have always really liked the convenience and have never had a problem, until recently.
Quickly after receiving the shot I stopped having periods all together. And haven't had my period once at all in the last 4 years. I started to have extremely painful cramping, and suddenly I was bleeding. It's become a constant all night and day thing for two days straight now, I am not due for my shot for 2 weeks. I can't imagine it already being out of my system after taking it for these many years, my biggest worry is that I did recently engage in unprotected intercourse. The cramps are getting worse and worse, and the bleeding has not stopped.
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.